# SDR SWAA2016101208704

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 66,875 hours, 53,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EXIT SIGN BROKEN.  REPAIRED SIGN PER SIP.
